Managing inflammatory reaction to restylane

Charles N. Soparkar, James R. Patrinely

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

A 62-year-old woman received injections of Restylane, cross-linked hyaluronic acid, for the cosmetic filling of facial rhytids and developed a severe dermal inflammatory reaction. Hyaluronidase administered directly in the inflammatory nodules resulted in rapid resolution of pain, palpable nodularity, and visible induration possibly due to dissolution of the hyaluronic acid.

Original languageEnglish (US)
Pages (from-to)151-153
Number of pages3
JournalOphthalmic Plastic and Reconstructive Surgery
Volume21
Issue number2
DOIs
StatePublished - Mar 1 2005

ASJC Scopus subject areas

  • Surgery
  • Ophthalmology

Fingerprint

Dive into the research topics of 'Managing inflammatory reaction to restylane'. Together they form a unique fingerprint.

Cite this